A density property for fractional weighted Sobolev spaces

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

In this paper we show a density property for fractional weighted Sobolev spaces. That is, we prove that any function in a fractional weighted Sobolev space can be approximated by a smooth function with compact support. The additional difficulty in this nonlocal setting is caused by the fact that the weights are not necessarily translation invariant.

Original languageEnglish
Pages (from-to)397-422
Number of pages26
JournalAtti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni
Volume26
Issue number4
DOIs
Publication statusPublished - 1 Jan 2015
Externally publishedYes

    Fingerprint

Cite this